# SDR CALA2025020502215

- Difficulty date: February 3, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 68,637 hours, 30,620 cycles
- Engine: Iae V2522A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Vsv
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: C

## Discrepancy

ENG2 FAIL ON T/O ROLL. NO INDICATION NOTICED PRIOR TO FAILURE ENG 2 STALL WITH CFDS VSV MECH/BLD VLV/LPC2 REFERENCE TSM 71-00-00-810-809-A, ALSO SUGGEST MCD INSPECTION PER AMM 79-22-45-000-010-A TO DETERMINE ENGINE SERVICEABILITY. TOMC-MEREDITH FLAGGING SDR
